Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

What causes abdominal pain along with thirst?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 4153 Questions
Question
Hi, my friend, who is an over 40 year old female is having stomach pains, really cold and thirsty.
Wed, 6 Jun 2018 in Medicines and Side Effects
 
 
Answered by Dr. Prof. Kunal Saha 2 hours later
Brief Answer:
Possibly due to gastritis. Could also be due to gallbladder cause

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone through your query very carefully. Your friend possibly has gastritis or gastroesophageal reflux. Ensure that she takes plenty of fluids and ORS (oral rehydration solution). Keep her warm. She has possibly done the right thing by sitting in the hot tub. Her condition needs to be evaluated and it would be a good idea to visit the ER if the condition does not stabilize soon.

In order to be relieved your friend needs to do the following (long-term):
* Avoid spicy food. Take small but frequent meals. Avoid long gaps between meals.
* Avoid alcohol intake (if it a part of her habit).
* Take Prilosec (omeprazole) once daily before breakfast.
* Take plenty of green leafy vegetables as well as other sources of dietary fibers. Take fiber supplements like ispaghula/psyllium husk or senna. I would insist her to increase your dietary fiber intake.
* Regular morning walk and exercise to keep the bowel movements proper.
* Take curd or yogurt on daily basis. It contains beneficial bacteria and should help.
* Stress reduction has a very important role to play. Yoga and meditation should help.

Another possibility to consider is gallbladder problems. In such a case, a clinical examination would be needed first and would need to be confirmed ultrasonographically. Treatment plans can be made accordingly.

Clinical examination is also needed to rule out an infection and sepsis as a possible cause.

Hopefully, that should help.

Let me know if I could help further.

Regards

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor